# SDR ASAA9510006

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LOWER OUTBOARD CHORD OF BS 727 BULKHEAD, LBL 27 AND 38 WAS FOUND CRACKED.  REPAIRED PER EA 5310-01325 AND BOEING TELEX ASA-SEA-95-0111RR.  (Z)
